# SDR HALA0800006

- Difficulty date: January 2, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 018550000
- Part serial: 37139
- Condition: Discharged
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU FAILED TO START.  FAULT LT ILLUM AND EICAS MSG APU FAULT DISPLAYED TIME OAT -32 DEGREES FL 390 1S-3RD START ATTEMPTS UNSUCCESSFUL.  ACCOMPLISHED FIM 49-11-00 FIG 103/106A, REPLACED APU BATTERY PER AMM 24-31-04 GRD OPS CHK OK.
